# SDR 2008UALA01460

- Difficulty date: March 15, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 51,719 hours, 9,718 cycles
- Engine: Pwa PW4077
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 9 SLAT O/B EDGE DELAM ON UPPER AND LOWER SURFACE.
